MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II BTB, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II BTB, RECON IB¿; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II BTB, RECON IB¿
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that a patient returned to the operating room for the removal of surgical hardware due to complications following an arthroscopic acl reconstruction performed approximately 6¿8 weeks ago.According to the surgeon, the patient had been recovering well until two weeks ago when drainage was noted from the tibial incision.In response, the patient underwent an operative knee washout, though no hardware was removed at that time.Following continued complaints of recurrent tibial drainage after the washout, the patient returned to the operating room on (b)(6) 2025.During the procedure, the ar-2324psl 4.75 peek-swivelock c, was fully removed from the tibia, along with the distal portion of the internalbrace suture.The implant was sent out for a culture.No further information was provided.Additional information was received on 4/24/2025: the original surgery took place on (b)(6) 2025.Both procedures were performed by the same surgeon.The infection identified was mssa.Additional information received on 5/16/2025: during the revision surgery, only the ar-2324pslc and a small portion of the ar-1588btb-ib tightrope ii btb, reconstruction with internalbrace suture that was in the tibia were removed.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
TIGHTROPE® II BTB, RECON IB¿
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22166118
Report Number1220246-2025-02420
Device Sequence Number7957927
Product Code MBI
UDI-Device Identifier00888867319677
UDI-Public00888867319677
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II BTB, RECON IB¿
Device Catalogue NumberAR-1588BTB-IB
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown